Duromine and Health Issues

Beautybabe

Beautybabe

Member
Standard Member
Oct 24, 2017
17
8
3
Hi All, it’s my first day on 30mg Duromine. My doctor said she would probably not prescribe me for over a month.
My starting weight is 90kg and height 173cm ... so I am almost 25kg over my normal weight.
I took my first dose this morning at around 4:30 and then slept like a baby till 6 am. I feel really no big difference except a bit light headedness. On the hindsight I feel I am not tired and sleepy. Lol don’t think this is supposed to happen. Anyway, my issue is that I am anyway not a big eater and with 3 kids between 4-6 years and working full timeю I do not have time for exercising... will this really work for me?
Yes it will, because sometimes we consume more sneaky calories than we realise. Exercise is part of it but it's what we eat that is the main problem.
 
  • Like
Reactions: Didonna
D

Didonna

New Member
Premium Member
Dec 12, 2019
17
4
3
Australia
Thanks @Beautybabe :) hopefully will see some good results. Is feeling bit light headed Normal too on the first day ?
 
April

April

Staff member
Staff member
Jan 13, 2017
1,411
698
113
38
Thanks @Beautybabe :) hopefully will see some good results. Is feeling bit light headed Normal too on the first day ?
Yes, Duromine users feel light-headed quite often during the first days on Duromine. This side effect should pass in a day or two.
If you still have dizziness or feel even worse after that, you might need to consult your doctor, so that he can adjust the dose.:kissing_heart:
 
Beautybabe

Beautybabe

Member
Standard Member
Oct 24, 2017
17
8
3
Thanks @Beautybabe :) hopefully will see some good results. Is feeling bit light headed Normal too on the first day ?
Oh yes, The first day can be quite intense, but rest assured, I'm day 14 and I have no side effects now except food has no appeal. The first weeks I was sweating ( but I'm also on other meds and possibly menopausal), tingling all over, felt racey in head. Try not to go all day without eating. Eat at regular times. Otherwise you will get a headache.
 
D

Didonna

New Member
Premium Member
Dec 12, 2019
17
4
3
Australia
Oh yes, The first day can be quite intense, but rest assured, I'm day 14 and I have no side effects now except food has no appeal. The first weeks I was sweating ( but I'm also on other meds and possibly menopausal), tingling all over, felt racey in head. Try not to go all day without eating. Eat at regular times. Otherwise you will get a headache.
That’s awesome advice :) I have had a shake it the morning ( one of those Optislim ones) drinking lots of water and will have one coffee. And will have some small healthy meals. What about exercising? I don’t get much time. I do have an exercise bike at home ., there something I can do when kids are having dinner
 
Beautybabe

Beautybabe

Member
Standard Member
Oct 24, 2017
17
8
3
That’s awesome advice :) I have had a shake it the morning ( one of those Optislim ones) drinking lots of water and will have one coffee. And will have some small healthy meals. What about exercising? I don’t get much time. I do have an exercise bike at home ., there something I can do when kids are having dinner
The first week I didn't push my body too much. I just let it adjust to the medication. Second week started walking a bit and doing some weights at home ( I have 3kg weights in kitchen, do arm curls and squats while waiting for kettle). I certainly drink coffee , a fair bit but not bought coffee, just instant. Even just walking around the house while kids are there is a start. Oh.. Take the tablet as early as you can. So u can sleep.
 
D

Didonna

New Member
Premium Member
Dec 12, 2019
17
4
3
Australia
The first week I didn't push my body too much. I just let it adjust to the medication. Second week started walking a bit and doing some weights at home ( I have 3kg weights in kitchen, do arm curls and squats while waiting for kettle). I certainly drink coffee , a fair bit but not bought coffee, just instant. Even just walking around the house while kids are there is a start. Oh.. Take the tablet as early as you can. So u can sleep.
great !! Yeah I did take it at 4:30 am. Fingers crossed it works. I am a very positive person so will stay that way :):) ... how’s your progress ?
 
Beautybabe

Beautybabe

Member
Standard Member
Oct 24, 2017
17
8
3
great !! Yeah I did take it at 4:30 am. Fingers crossed it works. I am a very positive person so will stay that way :):) ... how’s your progress ?
I have measured but weighing in at Drs. I have a fear of scales thus why weight crept on! Another bit of advice, ( can ignore if u want) Don't make too many changes at once. Eat what you like but small amounts, and gradually make changes health wise. It's not the time to cut coffee, stop smoking, start marathon running, cut all sugar etc. Once you stop snacking and eating small portions the rest comes. I'm sticking with 900-1000 calories a day. Good luck
 
Reverie

Reverie

Member
Premium Member
Sep 7, 2019
43
7
8
Australia
Just take it early in morning (as you have). Drink plenty plenty of water.. give it few days for it to kick in. And over the weeks you might not feel like you loosing anything but trust me, you will notice it in click of finger as to how much you lost... I excercise every afternoon straight as I get home. That way I get it out of the way. And I dont do one hour.. Mine is 30-45 mins everyday.. Its to tone the loose skin. I have 3 year old. And he enjoys excercise with me..Lol.. hope all goes well.
 
  • Like
Reactions: Didonna
D

Didonna

New Member
Premium Member
Dec 12, 2019
17
4
3
Australia
Just take it early in morning (as you have). Drink plenty plenty of water.. give it few days for it to kick in. And over the weeks you might not feel like you loosing anything but trust me, you will notice it in click of finger as to how much you lost... I excercise every afternoon straight as I get home. That way I get it out of the way. And I dont do one hour.. Mine is 30-45 mins everyday.. Its to tone the loose skin. I have 3 year old. And he enjoys excercise with me..Lol.. hope all goes well.
Thank u so much. Love your advice. Will follow through
 
D

Didonna

New Member
Premium Member
Dec 12, 2019
17
4
3
Australia
I couldn’t eat anything today except a nut bar. Tried to get something in for dinner ... couldn’t get it in :pensive:
 
D

Didonna

New Member
Premium Member
Dec 12, 2019
17
4
3
Australia
Yeah. It’s really weird. I really want to eat something ... anything. Not that I am hungry or starving but I know it’s not the right thing for the body.
 
Reverie

Reverie

Member
Premium Member
Sep 7, 2019
43
7
8
Australia
Thats what duromine does, suppresses hunger.. but I eat steamed vegetables.. Coz yeah not eating is not good in long run. Lol
 
Beautybabe

Beautybabe

Member
Standard Member
Oct 24, 2017
17
8
3
Yeah. It’s really weird. I really want to eat something ... anything. Not that I am hungry or starving but I know it’s not the right thing for the body.
You have to eat. Otherwise we will end up weak and sick. I\'m sticking to 800-1000 calories a day now. The first few days was half that.
 
Birdyn

Birdyn

New Member
Standard Member
Jan 26, 2021
4
3
3
Hi Everyone - I start tomorrow on 30mg, planning to also restart back on optifast at the same time. Have 30kg to loose - exercise 3hrs a day, 5 times a week (yoga teacher; swimmer) have lost 25kg on opti before - but have Rheumatoid Arthritis so every time I get a flare up (tendinitis, pain on pain) - to fix, I have to take prednisone (steroids) and my food intake goes thru the roof, along with any form of healthy eating... as a result gaining kilos each week Have been reading a few posts and hoping it will work as well for me; have a 30 day dose to start.... wish me luck
 
N

Nikis

New Member
Premium Member
Mar 5, 2020
8
4
3
SE
Hi Everyone - I start tomorrow on 30mg, planning to also restart back on optifast at the same time. Have 30kg to loose - exercise 3hrs a day, 5 times a week (yoga teacher; swimmer) have lost 25kg on opti before - but have Rheumatoid Arthritis so every time I get a flare up (tendinitis, pain on pain) - to fix, I have to take prednisone (steroids) and my food intake goes thru the roof, along with any form of healthy eating... as a result gaining kilos each week Have been reading a few posts and hoping it will work as well for me; have a 30 day dose to start.... wish me luck
Hi and welcome. I too am also suffering from RA and have been on this journey for 4 weeks 1 day and have lost 5.1. Exercise is a huge challenge for me and yes the prednisone was a huge contributing factor to my weight gain. I’ve been off it for nearly 2 weeks and I’m suffering quiet a lot but I’m trying to stick it out. Keep us updated with your journey :party:
 
  • Like
Reactions: Jana2021 and Birdyn
Birdyn

Birdyn

New Member
Standard Member
Jan 26, 2021
4
3
3
Hi and welcome. I too am also suffering from RA and have been on this journey for 4 weeks 1 day and have lost 5.1. Exercise is a huge challenge for me and yes the prednisone was a huge contributing factor to my weight gain. I’ve been off it for nearly 2 weeks and I’m suffering quiet a lot but I’m trying to stick it out. Keep us updated with your journey :party:
Thanks @Nikis , did you change your diet much? I'm curious to see how opti goes
 

Similar threads

N
Replies
1
Views
235
Dre
B
Replies
6
Views
362
Brkylen
B
C
Replies
1
Views
392
April
April
N
Replies
2
Views
330
N
N
Replies
5
Views
467
April
April